# SDR ASAA0040025

- Difficulty date: March 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 14 - 15
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 496, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 14 AND 15 WERE FOUND TO BE INOPERATIVE.  RECONNECTED LOOSE WIRING AND LIGHTS OPERATED NORMALLY.  (M)
